# SDR JJBA20170112009

- Difficulty date: January 12, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 36,391 hours, 40,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 3172
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,419 hours, 1,593 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FWD EXIT INOPERATIVE.  R & R THE BATTERY PACK.
